MAUDE Adverse Event Report: SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 72MM/ XL25/ STERILE; SCREW, FIXATION, BONE

SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 72MM/ XL25/ STERILE; SCREW, FIXATION, BONE
Catalog Number 04.045.072S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2: additional procodes: hsb, jds.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is (b)(6) 2023.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from australia reports an event as follows: it was reported that on an unknown date in 2024, a revision of two rfna distal screws was performed.One medial to lateral screw backed out and one medial to lateral screw cut in.It required exchanged of screws.The explantation was completed successfully.No further information is available.This report is for a locking screw for im nail ø 5mm/ 72mm/ xl25/ sterile.This is report 2 of 4 for (b)(4).
 
Event or Problem Description
It was further reported: the nail was implanted on (b)(6) 2023.There was no allegation against the nail.The 2 distal ml screws backed out of the 2nd and 3rd screw holes.The surgery was completed successfully.The backed out screws were exchanged.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A manufacturing record evaluation was performed for the finished device product code#:04.045.072s, lot #:3114p38.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 02-dec-2022, manufacturing site: jabil grenchen, expiry date:01-nov-2032.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING SCREW FOR IM NAIL Ø 5MM/ 72MM/ XL25/ STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18566196
Report Number8030965-2024-01253
Device Sequence Number6811342
Product Code HWC
UDI-Device Identifier10886982294586
UDI-Public(01)10886982294586
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.045.072S
Device Lot Number3114P38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR F/NAILS Ø5 L72 XL25; LOCKSCR F/NAILS Ø5 L90 XL25; LOCKSCR F/NAILS Ø5 L90 XL25; UNK - NAILS: RFNA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown